# SDR FDEA201007082420

- Difficulty date: July 8, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N902FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- Aircraft time: 53,534 hours, 22,034 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50141
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 700 IN BETWEEN LBL 45.50 AND 58.22 CORRODED.  REMOVED CORROSION IAW SRM 51-10-02 BLENDED AREA ORIG. MAT. .125 MAT LOSS .009", L=.014", W=2.050", D=.009".  FOUND TO BE WITHIN LIMIT IAW SRM 53-00-51 FIG 101 DETAIL II. TREATED & PRIMED FLOORBEAM IAW SRM 51-20-01,TOP COATED AREA IAW AMM 25-00-7.   MINOR  REPAIR.
